# SDR R61A2021120300967

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 40,917 hours, 25,503 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101634A
- Part serial: 300
- Condition: Burned
- Location: E/E Bay
- Part time: 40,919 hours, 25,504 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN WHILE TAXIING TO THE GATE.  R&R FWD E/E BAY FAN #1.
